Previous |  Up |  Next


Title: Expressing $f\in\cal D$ as a difference of two positive functions $f_1,f_2\in \cal D$ (English)
Author: Měska, Jiří
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 103
Issue: 1
Year: 1978
Pages: 62-66
Category: math
MSC: 26E10
idZBL: Zbl 0374.26015
idMR: MR0492141
DOI: 10.21136/CPM.1978.117971
Date available: 2009-09-23T08:52:34Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMat_103-1978-1_8.pdf 898.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo